Bulletin of the American Mathematical Society

$BSJ$ does not map correctly into $BSF$ ${\text{MOD}}$ 2

Robert Clough and James Stasheff

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1072-1074.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55F40
Secondary: 55E50


Clough, Robert; Stasheff, James. $BSJ$ does not map correctly into $BSF$ ${\text{MOD}}$ 2. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1072--1074. https://projecteuclid.org/euclid.bams/1183533196

Export citation


  • 1. Robert R. Clough, The Z2 cohomology of a candidate for BIm(J), Illinois J. Math. 14 (1970), 424-433. MR 41 #7674.
  • 2. Robert R. Clough and James D. Stasheff, BSJ does not map correctly into BSJ mod 2 (to appear).
  • 3. Ib Madsen, On the action of the Dyer Lashoff algebra in H*(G) and H*(G/Top), Ph.D. Dissertation, University of Chicago, Chicago, Ill., 1970.
  • 4. Franklin P. Peterson and Hiroshi Toda, On the structure of H*(BSF;Zp), J. Math. Kyoto Univ. 7 (1967), 113-121. MR 37 #5878.
  • 5. Daniel Quillen, The Adams conjecture (to appear).
  • 6. James D. Stasheff, Torsion in BBSO, Pacific J. Math. 28 (1969), 677-680. MR 40 #6580.
  • 7. Dennis Sullivan, Geometric topology. I: Localization, periodicity, and Galois symmetry, M.I.T., Cambridge, Mass., 1970 (mimeographed notes).